# SDR AWXA0001422

- Difficulty date: February 27, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 65C31240
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT SIDEWALL PANEL FWD OF CARGO DOOR CRACKED AT STA 787 STR 25R.  CUT OUT DAMAGED SECTION OF DOUBLER IAW SRM 51-70-13; FABED REPAIR PARTS IAW SRM 51-70-13 (PLATE AND FILLER); TREATED AND PRIMED PARTS IAW 51-20-01; INSTALLED PARTS IAW 51-40-02; HFEC B737 NTM PT 6 ON FIG 23.  NO CRACKS NOTED.
